# SDR O2GA2022122782301

- Difficulty date: December 15, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N823UP
- Make and model: Beech B300
- Aircraft serial: FL913
- Aircraft time: 6,227 hours, 5,329 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Linkage
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH WITH FLAP HANDLE SELECTED TO DOWN POSITION, FLAPS REMAINED IN UP POSITION. EMERGENCY DECLARED, FOLLOWED CHECKLIST AND  0* FLAP LANDING INTO KHYI WAS UNEVENTFUL. MAINTENANCE REPLACED THE LEFT AND RIGHT FLAP SPLIT SWITCH MECHANISM LINKAGES. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
